Alert archive / Kansas / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 261, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Jul 13, 2009, 12:34 AM CDT for Barton County, Russell County, Kansas. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 13, 2009, 12:34 AM CDT (05:34 UTC)
- Expired
- Jul 13, 2009, 1:30 AM CDT
- In force
- 56 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
Counties Barton County, KS, Russell County, KS
The radar
The Dodge City radar (KDDC), 142 km from the middle of the area, began a volume at 05:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 5.6 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1114 J/kg
- Mixed-layer CIN
- -58 J/kg
- Mixed-layer LCL
- 2917 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 3 m²/s²
- 0-3 km storm-relative helicity
- 125 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KICT 130534
SVRICT
KSC009-167-130630-
/O.NEW.KICT.SV.W.0261.090713T0534Z-090713T0630Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
1234 AM CDT MON JUL 13 2009
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BARTON COUNTY IN CENTRAL KANSAS.
SOUTHERN RUSSELL COUNTY IN CENTRAL KANSAS.
* UNTIL 130 AM CDT.
* AT 1231 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING UP TO QUARTER
SIZE HAIL...AND DAMAGING WINDS OF 60 TO 75 MPH. THIS STORM WAS
LOCATED NEAR GALATIA...OR 19 MILES SOUTHWEST OF RUSSELL...AND
MOVING SOUTHEAST AT 30 MPH.
* LOCATIONS WITHIN THE WARNING INCLUDE...
CLAFLIN...GALATIA...HOISINGTON...MILBERGER...OLMITZ...SUSANK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS. AVOID USING THE
TELEPHONE OR OTHER ELECTRICAL EQUIPMENT...WHILE LIGHTNING IS IN THE
AREA.
&&
LAT...LON 3878 9903 3870 9848 3866 9847 3848 9848
3833 9863 3846 9903
TIME...MOT...LOC 0534Z 295DEG 27KT 3862 9898
$$
ES4 follow-up statements
000
WWUS53 KICT 130544
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1244 AM CDT MON JUL 13 2009
KSC009-167-130630-
/O.CON.KICT.SV.W.0261.000000T0000Z-090713T0630Z/
RUSSELL KS-BARTON KS-
1244 AM CDT MON JUL 13 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR BARTON AND
SOUTHERN RUSSELL COUNTIES UNTIL 130 AM CDT...
AT 1241 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING HAIL UP TO
GOLF BALL SIZE...AND DAMAGING WINDS OF 60 TO 75 MPH. THIS STORM WAS
LOCATED NEAR GALATIA...OR 20 MILES SOUTHWEST OF RUSSELL...MOVING
SOUTHEAST AT 25 MPH.
AT 1241 AM CDT...A SECOND SEVERE THUNDERSTORM WAS LOCATED ON THE
RUSSELL BARTON COUNTY LINE VERY CLOSE TO MILBERGER. THIS SEVERE
THUNDERSTORM WAS CAPABLE PRODUCING HALF DOLLAR SIZED HAIL AS IT MOVED
SOUTHEAST AROUND 25 MPH.
BOTH SEVERE THUNDERSTORMS WERE INTENSIFYING
THE SEVERE THUNDERSTORM WILL BE...
NEAR GALATIA BY 1250 AM CDT.
5 MILES NORTHEAST OF OLMITZ BY 105 AM CDT.
6 MILES SOUTHWEST OF SUSANK BY 120 AM CDT.
NEAR HOISINGTON BY 125 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. FOR YOUR PROTECTION MOVE TO AN INTERIOR
ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. THIS STORM HAS THE
POTENTIAL TO CAUSE SIGNIFICANT DAMAGE TO PROPERTY.
&&
LAT...LON 3878 9903 3870 9848 3866 9847 3848 9848
3833 9863 3846 9903
TIME...MOT...LOC 0542Z 295DEG 17KT 3863 9902
$$
ES000
WWUS53 KICT 130600
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
100 AM CDT MON JUL 13 2009
KSC009-167-130630-
/O.CON.KICT.SV.W.0261.000000T0000Z-090713T0630Z/
RUSSELL KS-BARTON KS-
100 AM CDT MON JUL 13 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR BARTON AND
SOUTHERN RUSSELL COUNTIES UNTIL 130 AM CDT...
AT 1255 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK SEVERAL SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING HAIL
UP TO GOLF BALL SIZE...AND DAMAGING WINDS OF 60 TO 70 MPH. THE SEVERE
THUNDERSTORMS WERE LOCATED NEAR SUSANK...OR 16 MILES NORTH OF GREAT
BEND...AS WELL AS ALONG THE RUSSELL BARTON COUNTY LINE. MOVEMENTS WERE
SOUTHEAST AT 25 MPH.
THE SEVERE THUNDERSTORM WILL BE...
NEAR HOISINGTON BY 110 AM CDT.
6 MILES WEST OF CLAFLIN BY 130 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE ARE DANGEROUS THUNDERSTORMS. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. THESE
STORMS HAVE THE POTENTIAL TO CAUSE SIGNIFICANT DAMAGE TO PROPERTY.
&&
LAT...LON 3878 9903 3870 9848 3866 9847 3848 9848
3833 9863 3846 9903
TIME...MOT...LOC 0556Z 295DEG 17KT 3859 9883
$$
ES000
WWUS53 KICT 130612
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
112 AM CDT MON JUL 13 2009
KSC009-167-130630-
/O.CON.KICT.SV.W.0261.000000T0000Z-090713T0630Z/
RUSSELL KS-BARTON KS-
112 AM CDT MON JUL 13 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR BARTON AND
SOUTHERN RUSSELL COUNTIES UNTIL 130 AM CDT...
AT 109 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING UP TO QUARTER SIZE
HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR
HOISINGTON...OR 12 MILES NORTHEAST OF GREAT BEND...MOVING SOUTHEAST
AT 25 MPH.
THE SEVERE THUNDERSTORM WILL BE...
NEAR CLAFLIN BY 130 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING.
PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING BUT AWAY FROM WINDOWS.
&&
LAT...LON 3878 9903 3870 9848 3866 9847 3848 9848
3833 9863 3846 9903
TIME...MOT...LOC 0613Z 297DEG 20KT 3851 9867
$$
ES000
WWUS53 KICT 130627
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
127 AM CDT MON JUL 13 2009
KSC009-167-130637-
/O.EXP.KICT.SV.W.0261.000000T0000Z-090713T0630Z/
RUSSELL KS-BARTON KS-
127 AM CDT MON JUL 13 2009
...THE SEVERE THUNDERSTORM WARNING FOR BARTON AND SOUTHERN RUSSELL
COUNTIES WILL EXPIRE AT 130 AM CDT...
AT 126 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO
LONGER POSE AN IMMEDIATE RISK TO LIFE OR PROPERTY.
LAT...LON 3878 9903 3870 9848 3866 9847 3848 9848
3833 9863 3846 9903
TIME...MOT...LOC 0627Z 297DEG 20KT 3847 9858
$$
ESWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 12, 6:46 PM CDT, 5 hours 48 minutes earlier.
Area forecast discussion, Jul 12, 6:46 PM CDT, 5 hours 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 646 PM CDT SUN JUL 12 2009 .AVIATION...00Z TAFS KRSL/KSLN/KHUT/KICT/KCNU MODEL STRUGGLES CONTINUE TO CAST DOUBTS ON FORECAST THROUGHOUT THE PERIOD. RUC SEEMS TO HINT THAT A FEW RAIN SHOWERS/THUNDERSTORM MAY DEVELOP SOUTHWEST OF KICT...BUT COMBO OF DISTANCE FROM KICT AND PROBABILITY ARE LOW ENOUGH TO NOT MENTION AT THIS TIME. AND SATELLITE TRENDS DO NOT LOOK FAVORABLE EITHER. OTHERWISE MAY SEE REPEAT PERFORMANCE TONIGHT AS STORMS ROLL DOWNHILL OFF THE HIGH PLAINS INTO DEEPER MOISTURE. LOW LEVEL MOISTURE FORECAST IS NOT AS IMPRESSIVE FOR UPSLOPE CLOUDS/FOG AS LAST NIGHT...BUT PLAN TO USE PERSISTENCE AS THE MAIN MODEL OF CHOICE GIVEN RECENT MODEL ACCURACY. -HOWERTON && .PREV DISCUSSION... /ISSUED 312 PM CDT SUN JUL 12 2009/ DISCUSSION... SYNOPSIS...MORNING ANALYSIS CONTINUES TO SHOW THE 500 MB HIGH CENTERED OVER TEXAS. THE MORNING 12Z SURFACE ANALYSIS SHOWED THE FRONT ACROSS AND SOUTH OF A KDDC-KPNC LINE. SURFACE ANALYSIS AT 19Z SHOWS THE FRONT RETREATING NORTH...WITH THE MAIN BOUNDARY EXTENDING SOUTH AND WEST OF A KGBD-KMPR-KBVO LINE. THIS SHOWS HOW SHALLOW THIS BOUNDARY IS SINCE IT MIXED OUT. NWP HAVING A VERY DIFFICULT TIME HANDLING THIS AND NOT WORTH MUCH IN THE SHORT RANGE. MAIN FORECAST CHALLENGES REMAIN HEAT AND THUNDERSTORM CHANCES. CONVECTION... LOOKS LIKE THERE SHOULD BE SOME WEAK TO MODERATE MOISTURE TRANSPORT TONIGHT ALONG WITH SOME NET ADIABATIC ASCENT IN THE 310K AND 315K SURFACES ALONG THE FRONT. THIS SHOULD BE WHERE THE CONVECTIVE DEVELOPMENT OCCURS OVERNIGHT. PINPOINTING THIS IS A LOW CONFIDENCE FORECAST...GIVEN THE VARIABILITY OF THE FRONT. THAT SAID...BEST CHANCES SHOULD REMAIN ALONG THE NORTHERN AND NORTHEAST PERIPHERY OF THE FORECAST AREA. THIS QUASI-STATIONARY FRONT REMAINS ACROSS THE AREA...THEN GRADUALLY MOVES SOUTH TOWARD MID-WEEK AS COLD POOLS FROM NOCTURNAL MCSS PUSH THE FRONT SOUTH AND THE UPPER LEVEL HIGH GRADUALLY BEGINS TO RETROGRADE WEST. THIS PUTS THE FORECAST AREA IN A MORE FAVORABLE POSITION FOR MCS DEVELOPMENT. SUPPORT FOR THIS IS SHOWN BY THE MREF PLUMES WITH SEVERAL MEMBERS SHOWING CONVECTION DURING THE 0-12Z TIME FRAME ON THE 16TH...17TH...AND 18TH. PRECIPITATION CONFIDENCE IS MODERATE. HEAT... RMOP CONTINUES TO SHOW A HIGH CONFIDENCE FORECAST IN THE SHORT RANGE WITH THE LOCATION OF THE UPPER LEVEL RIDGE...BUT THIS CONFIDENCE QUICKLY EVAPORATES. THEREFORE...CONFIDENCE IS BECOMING A BIT LOWER WITH THE HEAT CONTINUING AFTER TUESDAY. TUESDAY LOOKS TO BE THE HOTTEST DAY OF THE COMING WEEK. SO HAVE EXTENDED THE WARNING THROUGH TUESDAY. KRC AVIATION...18Z TAFS KRSL/KSLN/KHUT/KICT/KCNU AVIATION FORECAST CHALLENGE WILL BE WIND DIRECTION THROUGH THE PERIOD...THUNDERSTORM CHANCES THIS EVENING/TONIGHT...AND LOW CLOUD POTENTIAL LATE TONIGHT-EARLY MONDAY. QUASI-STATIONARY FRONTAL BOUNDARY REMAINS SITUATED EAST/WEST ACROSS THE AREA. IT HAS RECENTLY BECOME MORE DIFFUSE LIKELY DUE TO AN OUTFLOW BOUNDARY FROM OVERNIGHT CONVECTION. HOWEVER...THINKING BY LATE THIS AFTERNOON/EVENING FRONT SHOULD SHARPEN SOME GENERALLY SOUTH OF HIGHWAY 54/400...KEEPING ALL SITES WITH AN EAST/NORTHEAST WIND. MAY SEE AN ISOLATED STORM OR TWO LATE THIS AFTERNOON/EVENING POP ALONG THE FRONT...BUT THE BETTER CHANCES WILL ARRIVE LATER THIS EVENING/OVERNIGHT...GENERALLY NORTH OF ICT/HUT/CNU. THEREFORE...INSERTED VCTS IN SLN/RSL TAF SITES. LATER TONIGHT...COULD SEE SOME IFR/MVFR CIGS DEVELOP ONCE AGAIN ACROSS THE AREA DUE TO DIURNAL COOLING AND MOIST LOW-LEVELS. KLEINSASSER && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 75 99 76 104 / 20 0 0 30 HUTCHINSON 73 98 75 101 / 30 0 0 40 NEWTON 74 95 76 99 / 30 0 0 30 ELDORADO 72 97 75 103 / 30 0 0 30 WINFIELD-KWLD 75 99 77 102 / 20 0 0 20 RUSSELL 71 96 74 101 / 30 10 10 40 GREAT BEND 72 95 74 99 / 30 0 0 40 SALINA 72 96 77 102 / 30 10 10 40 MCPHERSON 73 97 75 100 / 30 10 10 40 COFFEYVILLE 76 99 78 102 / 20 0 0 20 CHANUTE 74 97 77 100 / 30 0 0 20 IOLA 73 96 77 99 / 30 10 0 20 PARSONS-KPPF 75 98 78 101 / 30 0 0 20 && .ICT WATCHES/WARNINGS/ADVISORIES... EXCESSIVE HEAT WARNING UNTIL 9 PM CDT TUESDAY FOR KSZ067>072-082- 083-091>096-098>100. &&
Hazardous weather outlook, Jul 12, 5:21 PM CDT, 7 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 521 PM CDT SUN JUL 12 2009 KSZ032-033-047>053-067>072-082-083-091>096-098>100-132230- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 521 PM CDT SUN JUL 12 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT THUNDERSTORMS ARE POSSIBLE ALONG A STATIONARY FRONT ACROSS CENTRAL AND EASTERN KANSAS. SOME OF THESE COULD BE SEVERE WITH DAMAGING WIND BEING THE MAIN THREAT. A FEW THUNDERSTORMS MAY VENTURE SOUTH INTO PARTS OF SOUTH CENTRAL AND SOUTHEAST KANSAS LATER TONIGHT. AN EXCESSIVE HEAT WARNING IS IN EFFECT FOR SOUTH CENTRAL AND SOUTHEAST KANSAS. CHECK THE LATEST HEAT WARNING FOR DETAILS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY DANGEROUS HEAT WILL CONTINUE TO PLAGUE SOUTH CENTRAL AND SOUTHEAST KANSAS ON MONDAY AND TUESDAY AND MAY SPREAD INTO CENTRAL KANSAS AS WELL. AN EXCESSIVE HEAT WARNING REMAINS IN EFFECT FOR SOUTH-CENTRAL AND SOUTHEAST KANSAS THROUGH TUESDAY EVENING. A FEW THUNDERSTORMS ARE POSSIBLE OVER CENTRAL AND SOUTH CENTRAL KANSAS TUESDAY EVENING AND OVERNIGHT AHEAD OF AN APPROACHING COLD FRONT. THE FRONT WILL STALL...ALLOWING ADDITIONAL THUNDERSTORM DEVELOPMENT ACROSS THE AREA WEDNESDAY AND THURSDAY NIGHTS. AT THIS TIME...THERE IS A CHANCE THAT SOME OF THESE STORMS COULD BE SEVERE. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP KRC/HOWERTON
In the hours before
Special weather statement, Jul 12, 11:39 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 1139 PM CDT SUN JUL 12 2009 KSZ070-130530- GREENWOOD- 1139 PM CDT SUN JUL 12 2009 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR NORTHERN GREENWOOD COUNTY... AT 1137 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM 10 MILES WEST OF MADISON...OR 18 MILES SOUTH OF EMPORIA...AND MOVING SOUTHEAST AT 40 MPH. DIME SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM. BRIEF HEAVY RAIN IS ALSO EXPECTED WITH THIS STORM. HOWERTON
Special weather statement, Jul 13, 12:15 AM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 1215 AM CDT MON JUL 13 2009 KSZ071-130600- WOODSON- 1215 AM CDT MON JUL 13 2009 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR WOODSON COUNTY... AT 1215 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM 9 MILES SOUTH OF GRIDLEY...OR 9 MILES NORTHWEST OF YATES CENTER...AND MOVING SOUTHEAST AT 20 MPH. DIME SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. HOWERTON
Special weather statement, Jul 13, 12:30 AM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 1230 AM CDT MON JUL 13 2009 KSZ049-051-130600- MCPHERSON-SALINE- 1230 AM CDT MON JUL 13 2009 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR MCPHERSON AND SALINE COUNTIES... AT 1229 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM 6 MILES SOUTHWEST OF SMOLAN...OR 13 MILES SOUTHWEST OF SALINA...AND MOVING SOUTHEAST AT 30 MPH. DIME SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM. PEOPLE IN NORTHERN MCPHERSON AND SOUTHERN SALINE COUNTIES...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. A WARNING MAY BE NEEDED IF THE STORMS MOVE INTO THE AREA. BE READY TO SEEK SHELTER IF SEVERE WEATHER THREATENS. ES
The office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 1:48 AM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, Rice | 57 min |
| Jul 13, 3:17 AM CDT | Severe Thunderstorm Warning | ICT | Butler, Chase, Marion | 31 min |
| Jul 13, 3:09 PM CDT | Heat Advisory | ICT | Chase, McPherson, Marion, Saline | 30 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.